To the Editor: In the JAMA Clinical Challenge describing the acute onset of reticulated white striae on the lower lip of a 62-year-old woman determined to have a lichenoid drug eruption, the authors suggested the next step was to obtain a skin biopsy and discontinue lisinopril.1 I submit that the correct answer to this exercise is an option that was not provided: discontinue lisinopril. Do nothing else, except this instruction to the patient: “return if the rash worsens or does not resolve in 2 months. See your internist for substitution of another drug for lisinopril.”
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 1
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.